Alert archive / Hawaii / Gale Warnings in 2012

Gale Warning 3, NWS Honolulu, HI

May 23, 2012

NWS Honolulu, HI issued this gale warning at May 23, 2012, 3:25 AM HST. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2012, 3:25 AM HST (13:25 UTC)
Expired
May 26, 2012, 9:39 AM HST
In force
3 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WHHW70 PHFO 231325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST WED MAY 23 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-240230-
/O.UPG.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
/O.NEW.PHFO.GL.W.0003.120523T1325Z-120525T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
325 AM HST WED MAY 23 2012

...GALE WARNING IN EFFECT UNTIL 6 PM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST
  WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>115-117-118-122-240230-
/O.EXT.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
325 AM HST WED MAY 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS
  TO 25 KNOTS AND ROUGH SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-240230-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
KAIWI CHANNEL-
325 AM HST WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS UP
  TO 25 KNOTS AND ROUGH SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
11 follow-up statements
054 
WHHW70 PHFO 231937
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
937 AM HST WED MAY 23 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-240845-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
937 AM HST WED MAY 23 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. 

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST 
  WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>118-122-240845-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
937 AM HST WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS 
  TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
361 
WHHW70 PHFO 240134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST WED MAY 23 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-241445-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 PM HST WED MAY 23 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. 

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST 
  WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS SUBSIDE.

&&

$$

PHZ110>118-122-241445-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
334 PM HST WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS 
  TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
100 
WHHW70 PHFO 241342
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 AM HST THU MAY 24 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-250230-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 AM HST THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST
  WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. THE GALE WARNING
  WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS
  EVENING. THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE THROUGH
  THE HOLIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS SUBSIDE.

&&

$$

PHZ110>118-122-250230-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
342 AM HST THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO
  25 KNOTS AND ROUGH SEAS TO 11 FEET. THE SMALL CRAFT ADVISORY
  WILL LIKELY CONTINUE BEYOND THIS EVENING FOR SOME ZONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
881 
WHHW70 PHFO 241943
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
943 AM HST THU MAY 24 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-250845-
/O.EXT.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
943 AM HST THU MAY 24 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 30 TO 35 KNOTS... WITH GUSTS
  UP TO 45 KNOTS. ROUGH SEAS 11 TO 17 FEET. THE GALE WARNING WILL
  LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY...WITH THE SMALL
  CRAFT ADVISORY LIKELY CONTINUING THROUGH THE HOLIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS SUBSIDE.

&&

$$

PHZ110>118-122-250845-
/O.EXT.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
943 AM HST THU MAY 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH GUSTS UP TO 45
  KNOTS. ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY WILL
  LIKELY CONTINUE FOR SOME ZONES INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
426 
WHHW70 PHFO 250121
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
321 PM HST THU MAY 24 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-251430-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
321 PM HST THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 30 TO 35 KNOTS...WITH
  HIGHER GUSTS. ROUGH SEAS 12 TO 17 FEET. THE GALE WARNING WILL
  LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS
  WEEKEND...WITH ADVISORY CONDITIONS EXPECTED TO PERSIST THROUGH
  THE HOLIDAY WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS SUBSIDE.

&&

$$

PHZ110>118-122-251430-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
321 PM HST THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS.
  ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY MAY NEED TO BE
  EXTEDED FOR SOME ZONES INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
502 
WHHW70 PHFO 250722
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
922 PM HST THU MAY 24 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-252030-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
922 PM HST THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. 


* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 30 TO 35 KNOTS...WITH 
  HIGHER GUSTS. ROUGH SEAS 12 TO 17 FEET. THE GALE WARNING WILL 
  LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS WEEKEND... 
  WITH ADVISORY CONDITIONS EXPECTED TO PERSIST THROUGH THE 
  HOLIDAY WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS SUBSIDE.

&&

$$

PHZ110>118-122-252030-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
922 PM HST THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. 


* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER 
  GUSTS. ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY MAY 
  NEED TO BE EXTEDED FOR SOME ZONES INTO THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
654 
WHHW70 PHFO 251340
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
340 AM HST FRI MAY 25 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-260245-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/
/O.EXB.PHFO.SC.Y.0026.120526T0400Z-120526T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
340 AM HST FRI MAY 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST
SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS.
  ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS
  TONIGHT WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT AND THEN
  MAINTAIN THROUGH THE WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-260245-
/O.EXT.PHFO.SC.Y.0026.000000T0000Z-120526T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
340 AM HST FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
SATURDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS.
  ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY MAY NEED TO BE
  EXTEDED FOR SOME ZONES INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
154 
WHHW70 PHFO 260139
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST FRI MAY 25 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-261415-
/O.EXT.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/
/O.CAN.PHFO.SC.Y.0026.120526T0400Z-120526T1600Z/
/O.NEW.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
339 PM HST FRI MAY 25 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST
MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM HST
SATURDAY.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS.
  ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS
  LATE ON SATURDAY WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT
  AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-261415-
/O.EXT.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
339 PM HST FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS
  AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL
  REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
032 
WHHW70 PHFO 260706
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
906 PM HST FRI MAY 25 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-262015-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/
/O.CON.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
906 PM HST FRI MAY 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO
6 PM HST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST
MONDAY.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER 
  GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 
  30 KNOTS LATE ON SATURDAY WHEN THE SMALL CRAFT ADVISORY GOES 
  INTO EFFECT AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE 
  WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-262015-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
906 PM HST FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY.

* WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS 
  AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL 
  REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
618 
WHHW70 PHFO 261327
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
327 AM HST SAT MAY 26 2012

...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND
ROUGH SEAS...

PHZ119>121-123-124-270230-
/O.CON.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/
/O.CON.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
327 AM HST SAT MAY 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM HST MONDAY.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER 
  GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 
  30 KNOTS THIS EVENING WHEN THE SMALL CRAFT ADVISORY GOES 
  INTO EFFECT AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE 
  WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-270230-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
327 AM HST SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS 
  AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL 
  REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
991 
WHHW70 PHFO 261939
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
939 AM HST SAT MAY 26 2012

...A STRONG HIGH WILL PRODUCE STRONG WINDS AND ROUGH SEAS...

PHZ119>121-123-124-270845-
/O.CAN.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/
/O.EXT.PHFO.SC.Y.0027.120526T1939Z-120529T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
939 AM HST SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
MONDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS.
  ROUGH SEAS 8 TO 15 FEET. WINDS WILL REMAIN STRONG THROUGH
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-270845-
/O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
939 AM HST SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS
  AND ROUGH SEAS 7 TO 11 FEET. THE SMALL CRAFT ADVISORY WILL
  REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at May 22, 9:00 PM HST, 6 hours 25 minutes earlier.

Area forecast discussion, May 22, 9:00 PM HST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
900 PM HST TUE MAY 22 2012

CORRECTED AVIATION SECTION

.SYNOPSIS...
BREEZY AND GUSTY TRADE WINDS WILL PERSIST INTO THE HOLIDAY
WEEKEND...WITH PASSING LOW CLOUDS AND SHOWERS AFFECTING MAINLY THE
WINDWARD AREAS. A SLIGHT INCREASE IN TRADE SHOWERS IS POSSIBLE
WEDNESDAY NIGHT AND THURSDAY AS A LOW ALOFT MOVES OVER THE ISLANDS.
STRONG WINDS OVER THE SUMMITS AND UPPER ELEVATIONS OF MAUI AND THE
BIG ISLAND WILL DIMINISH BY THE WEEKEND.

&&

.DISCUSSION...
BUILDING SURFACE HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS
CONTINUES TO BRING INCREASING TRADE WINDS TO THE STATE THIS EVENING.
LATEST GFS RUN STILL INDICATES THIS HIGH WILL STRENGTHEN A COUPLE OF
MILLIBARS MORE BY WEDNESDAY...AND REMAINS STRONG THROUGH THE REST OF
THE WEEK. THUS BREEZY AND GUSTY TRADE WIND WEATHER WILL PREVAIL OVER
THE STATE FOR THE REST OF THE WEEK...WITH PASSING LOW CLOUDS AND
SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN AREAS. LOW LEVEL
MOISTURE HAS BEEN A LITTLE LACKING IN THE ISLAND VICINITY SO
FAR...AND AIR MASS HAS ALSO BEEN STABLE. HENCE PRECIPITATION AMOUNTS
ARE QUITE LIMITED FOR THE STATE. HOWEVER...A POSSIBLE SLIGHT
UPTICK IN THE LOW CLOUDS AND PRECIPITATION IN THE NEXT COUPLE OF
DAYS OVER THE ISLANDS IS EXPECTED...AS AN UPPER LEVEL LOW APPROACHES
THE STATE FROM THE SOUTHEAST. THIS LOW PRESSURE SYSTEM IS CENTERED
ABOUT 200 NM SOUTHEAST OF THE BIG ISLAND THIS EVENING...MOVING WEST
AT 15 TO 20 MPH. THE TIGHT PRESSURE GRADIENT ALONG THE NORTHERN
PERIMETER OF THIS SYSTEM HAS BROUGHT RATHER STRONG WINDS OVER THE
SUMMITS OF THE BIG ISLAND AS WELL HALEAKALA SUMMIT ON MAUI EARLIER
TODAY. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE BIG ISLAND
SUMMITS THROUGH TONIGHT WHILE A WIND ADVISORY REMAINS IN EFFECT FOR
HALEAKALA SUMMIT. EXPECT STRONG UPPER LEVEL WINDS TO CONTINUE TO
AFFECT THESE AREAS FOR THE NEXT COUPLE OF DAYS.

THIS UPPER LEVEL LOW WILL BE WEST OF THE ISLANDS TOWARDS THE
WEEKEND...WITH ITS INFLUENCE ON THE ISLAND WEATHER TO DIMINISH.
HENCE DRIER TRADE WIND WEATHER IS EXPECTED BY THE WEEKEND...WITH
MUCH LESS WINDS OVER THE SUMMITS OF THE BIG ISLAND AND MAUI.

&&

.MARINE...
SMALL CRAFT ADVISORY /SCA/ CONDITIONS CONTINUE THROUGH THE WEEK AND
WILL LIKELY LAST INTO THE WEEKEND DUE TO THE STRONG TRADES. IN
FACT...THE WINDS HAVE STRENGTHENED ENOUGH FOR SCA TO COVER ALL
COASTAL WATERS TONIGHT. EXPECT SCA TO PERSIST FOR ALL COASTAL WATERS
FOR AT LEAST IN THE NEXT COUPLE OF DAYS.

NO SIGNIFICANT SWELLS EXPECTED...BUT SHORT-PERIOD WIND WAVES ALONG
EAST FACING SHORES WILL SLOWLY BUILD AS THE TRADE WINDS INCREASE.
SURF IS EXPECTED TO REMAIN BELOW ADVISORY LEVELS FOR EAST FACING
SHORES.

&&

.AVIATION...
VFR CONDITIONS WILL PERSIST WITH ISOL MVFR OVER WINDWARD AREAS.
AN AIRMET FOR LOW LEVEL TURBULENCE DUE TO STRONG TRADE WINDS WILL
CONTINUE AT LEAST THROUGH TONIGHT INTO WEDNESDAY. STRONG AND GUSTY
WINDS MAY ALSO RESULT IN POSSIBLE LOW LEVEL WIND SHEAR FOR SOME TAF
SITES.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM HST WEDNESDAY FOR BIG ISLAND
SUMMITS.

WIND ADVISORY UNTIL 6 PM HST WEDNESDAY FOR HALEAKALA SUMMIT.

SMALL CRAFT ADVISORY ALL COASTAL WATERS THROUGH 6 PM HST WEDNESDAY.

&&

HUI

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:07 PM HSTHigh Wind WarningHFOHawaii25 hr

Nearby

Gale Warnings in Hawaii, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.